# SDR AC2A2013120500133

- Difficulty date: November 24, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N7159J
- Make and model: Bell 206L-3
- Aircraft serial: 51408
- Aircraft time: 20,416 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 206040535109
- Part serial: M0170
- Condition: Corroded
- Location: Main Rotor
- Part time: 838 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN GEARBOX CHIP LIGHT ILLUMINATED DURING INBD FLIGHT. DURING MAINTENANCE INSPECTION ON GROUND, FOUND METAL PARTICALS ON CHIP PLUG.
